# SDR DALA2017020200874

- Difficulty date: February 1, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 76,222 hours, 58,049 cycles
- System (JASC): 2760 · Drag Control System
- Part: Arm
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, PITTING CORROSION ON OUTBD FLIGHT SPOILER REACTION ARM, TORSION BAR AND CAM ARM. OUTBD FLIGHT SPOILER REACTION ARM, TORSION BAR AND CAM ARM WERE REMOVED PER AMM 27-61-06, AND NEW REACTION ARM, TORSION BAR AND CAM ARM WERE INSTALLED PER MD88 AMM 27-61-06.
